# SDR SWAA2024053077458

- Difficulty date: April 20, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500a S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 500A BTW STR 8R TO STR 9R AT PASSENGER CABIN 2024-270012<[01] PERFORMED PERMANENT REPAIR ON FRAME LOCATED BS 500A BTW STR 8R TO STR 9R AT PASSENGER CABIN IAW B737-700 EA 1-A53-12114. SEE INDIVIDUAL SING OFF BELOW;[02] PERFORMED PERMANENT REPAIR ON FRAME LOCATED BS 500A BTW STR 8R TO STR 9R AT PASSENGER CABIN IAW B737-700 EA 1-A53-12114. SEE INDIVIDUAL SING OFF BELOW COMPLETED RII VERIFIED
